Related Experiment Video
Updated: Oct 13, 2026

Granulocyte-dependent Autoantibody-induced Skin Blistering
Published on: October 12, 2012
Naproxen-associated linear IgA bullous dermatosis: case report and review
M B Bouldin1, H E Clowers-Webb, J L Davis
1Department of Dermatology, Mayo Clinic, Rochester, Minn 55905, USA.
Abstract:
Linear IgA bullous dermatosis (LABD) is an acquired autoimmune subepidermal blistering disorder in which linear deposits of IgA are found along the basement membrane. Idiopathic, systemic disorder-related, and drug-induced forms of LABD have been described. Drug-induced LABD occurs in association with drug administration and resolves when the offending agent is discontinued. Other forms of LABD assume a more chronic course. The nonsteroidal anti-inflammatory drugs piroxicam and diclofenac have been previously reported to induce LABD. To our knowledge, this article describes the first documented case of LABD associated with naproxen administration, which resolved after discontinuation of the drug.
Related Concept Videos
Nephrotic Syndrome II : Assessment and Medical Management
Nephrotic Syndrome I : Introduction
Inflammatory Bowel Disease IV: Clinical Manifestations
Inflammatory Bowel Disease II: Ulcerative Colitis
Drug Toxicity: Allergic Reactions
Nephrotic Syndrome III : Nursing Management
